Alert archive / Tennessee / Red Flag Warnings in 2022
Red Flag Warning 4, NWS Memphis, TN
NWS Memphis, TN issued this red flag warning at Oct 12, 2022, 3:21 PM CDT for 8 counties in Tennessee; 5 counties in Arkansas; Dunklin County, Pemiscot County, Missouri. It took effect at Oct 13, 2022, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2022, 3:21 PM CDT (20:21 UTC)
- In effect from
- Oct 13, 2022, 1:00 PM CDT
- Expired
- Oct 13, 2022, 8:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Memphis, TN
Counties Clay County, AR, Craighead County, AR, Greene County, AR, Mississippi County, AR, Poinsett County, AR, Dunklin County, MO, Pemiscot County, MO, Benton County, TN, Carroll County, TN, Dyer County, TN, Gibson County, TN, Henry County, TN, Lake County, TN, Obion County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 89 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2028 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
988 WWUS84 KMEG 122021 RFWMEG URGENT - FIRE WEATHER MESSAGE National Weather Service Memphis TN 321 PM CDT Wed Oct 12 2022 ...RED FLAG CONDITIONS EXPECTED THURSDAY AFTERNOON OVER PORTIONS OF NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL... .A combination of gusty northwest to north 20 ft winds, low relative humidity values between 20 to 25 percent, 10 hour fuel moisture values below 10 percent will result in Red Flag conditions over portions of Northeast Arkansas and the Missouri Bootheel on Thursday. ARZ009-018-026>028-MOZ113-115-131100- /O.NEW.KMEG.FW.W.0004.221013T1800Z-221014T0100Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Dunklin-Pemiscot- 321 PM CDT Wed Oct 12 2022 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY FOR STRONG AND GUSTY WINDS...LOW HUMIDITY...AND LOW FUEL MOISTURE FOR PORTIONS OF NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL... The National Weather Service in Memphis has issued a Red Flag Warning, which is in effect from 1 PM to 8 PM CDT Thursday. * WIND...20 foot winds between 12 to 20 mph. * HUMIDITY...relative humidity values below 25 percent. * 10 HOUR FUEL MOISTURE...10 percent or less * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
3 follow-up statements
735 WWUS84 KMEG 131403 RFWMEG URGENT - FIRE WEATHER MESSAGE National Weather Service Memphis TN 903 AM CDT Thu Oct 13 2022 ...RED FLAG CONDITIONS EXPECTED THURSDAY AFTERNOON OVER PORTIONS OF NORTHEAST ARKANSAS, THE MISSOURI BOOTHEEL, AND WEST TENNESSEE... .A combination of gusty northwest to north 20 ft winds, low relative humidity values between 20 to 25 percent, 10 hour fuel moisture values below 10 percent will result in Red Flag conditions over portions of Northeast Arkansas, the Missouri Bootheel, and West Tennessee on Thursday. TNZ001>004-019>022-140215- /O.NEW.KMEG.FW.A.0002.221014T1700Z-221015T0100Z/ /O.EXA.KMEG.FW.W.0004.221013T1800Z-221014T0100Z/ Lake-Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN- 903 AM CDT Thu Oct 13 2022 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR STRONG AND GUSTY WINDS...LOW HUMIDITY...AND LOW FUEL MOISTURE FOR NORTHEAST ARKANSAS, THE MISSOURI BOOTHEEL, AND WEST TENNESSEE... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG AND GUSTY WINDS...LOW HUMIDITY...AND LOW FUEL MOISTURE FOR NORTHEAST ARKANSAS, THE MISSOURI BOOTHEEL, AND WEST TENNESSEE ... The National Weather Service in Memphis has issued a Red Flag Warning, which is in effect from 1 PM this afternoon to 8 PM CDT this evening. a Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Friday afternoon through Friday evening. * WIND...20 foot winds between 12 to 20 mph. * HUMIDITY...relative humidity values below 25 percent. * 10 HOUR FUEL MOISTURE...10 percent or less * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ ARZ009-018-026>028-MOZ113-115-140215- /O.NEW.KMEG.FW.A.0002.221014T1700Z-221015T0100Z/ /O.CON.KMEG.FW.W.0004.221013T1800Z-221014T0100Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Dunklin-Pemiscot- 903 AM CDT Thu Oct 13 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR STRONG AND GUSTY WINDS...LOW HUMIDITY... AND LOW FUEL MOISTURE... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG AND GUSTY WINDS...LOW HUMIDITY...AND LOW FUEL MOISTURE... The National Weather Service in Memphis has issued a Fire Weather Watch, which is in effect from Friday afternoon through Friday evening. * WIND...20 foot winds between 12 to 20 mph. * HUMIDITY...relative humidity values below 25 percent. * 10 HOUR FUEL MOISTURE...10 percent or less * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
466 WWUS84 KMEG 131938 RFWMEG URGENT - FIRE WEATHER MESSAGE National Weather Service Memphis TN 238 PM CDT Thu Oct 13 2022 ...RED FLAG CONDITIONS EXPECTED THROUGH EARLY THIS EVENING AND AGAIN FRIDAY AFTERNOON OVER PORTIONS OF NORTHEAST ARKANSAS, THE MISSOURI BOOTHEEL, AND WEST TENNESSEE... .A combination of gusty southwest 20 ft winds, low relative humidity values between 20 to 25 percent, 10 hour fuel moisture values below 10 percent will result in a continuation of Red Flag conditions over portions of Northeast Arkansas, the Missouri Bootheel, and West Tennessee Friday afternoon. ARZ009-018-026>028-MOZ113-115-TNZ001>004-019>022-141100- /O.UPG.KMEG.FW.A.0002.221014T1700Z-221015T0100Z/ /O.NEW.KMEG.FW.W.0005.221014T1700Z-221015T0100Z/ /O.CON.KMEG.FW.W.0004.000000T0000Z-221014T0100Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Dunklin-Pemiscot-Lake- Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN- 238 PM CDT Thu Oct 13 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR STRONG AND GUSTY WINDS...LOW HUMIDITY...AND LOW FUEL MOISTURE FOR NORTHEAST ARKANSAS, THE MISSOURI BOOTHEEL, AND WEST TENNESSEE... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT FRIDAY FOR STRONG AND GUSTY WINDS...LOW HUMIDITY...AND LOW FUEL MOISTURE FOR NORTHEAST ARKANSAS, THE MISSOURI BOOTHEEL, AND WEST TENNESSEE... The National Weather Service in Memphis has issued a Red Flag Warning, which is in effect from noon to 8 PM CDT Friday. The Fire Weather Watch is no longer in effect. * WIND...20 foot winds between 12 to 20 mph. * HUMIDITY...relative humidity values below 25 percent. * 10 HOUR FUEL MOISTURE...10 percent or less. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
432 WWUS84 KMEG 140109 RFWMEG URGENT - FIRE WEATHER MESSAGE National Weather Service Memphis TN 809 PM CDT Thu Oct 13 2022 ...RED FLAG CONDITIONS EXPECTED FRIDAY AFTERNOON OVER PORTIONS OF NORTHEAST ARKANSAS, THE MISSOURI BOOTHEEL, AND WEST TENNESSEE... .A combination of gusty southwest 20 ft winds, low relative humidity values between 20 to 25 percent, 10 hour fuel moisture values below 10 percent will result in a continuation of Red Flag conditions over portions of Northeast Arkansas, the Missouri Bootheel, and West Tennessee Friday afternoon. ARZ009-018-026>028-MOZ113-115-TNZ001>004-019>022-141315- /O.EXP.KMEG.FW.W.0004.000000T0000Z-221014T0100Z/ /O.CON.KMEG.FW.W.0005.221014T1700Z-221015T0100Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Dunklin-Pemiscot-Lake- Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN- 809 PM CDT Thu Oct 13 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM CDT FRIDAY FOR STRONG AND GUSTY WINDS...LOW HUMIDITY...AND LOW FUEL MOISTURE FOR NORTHEAST ARKANSAS, THE MISSOURI BOOTHEEL, AND WEST TENNESSEE... * WIND...20 foot winds between 12 to 20 mph. * HUMIDITY...relative humidity values below 25 percent. * 10 HOUR FUEL MOISTURE...10 percent or less. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this red flag warning went out at Oct 12, 12:48 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Oct 12, 12:48 PM CDT, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Memphis TN 1248 PM CDT Wed Oct 12 2022 ...New AVIATION... .UPDATE... Issued at 1034 AM CDT Wed Oct 12 2022 GOES-16 Satellite trends/12Z upper air analysis places an upper level trough axis over the Plains and over western sections of the Lower Mississippi Valley and a mid-level shortwave moving across the region this morning. Regional WSR-88D radar trends indicate a cluster of showers and thunderstorms over Southeast Missouri and over North Central and Central Arkansas. This activity thus far has been elevated with a good amount of dry air in place near the surface. As of 11 AM CDT, temperatures across the Mid-South are in the lower to middle 70s. Southerly winds on the back side of high pressure are helping to advect low level moisture back into the Mid-South with lower 60 surface dewpoints present over North Mississippi and upper 40s to 50s surface dewpoints present north of I-40. Latest mesoanalysis indicates surface based CAPE values between 2000-3000 J/kg over North Mississippi while any instability remains elevated further north. Short term models including Convective Allowing Model solutions suggest the upstream convection will begin to move east/southeast towards the Mississippi River by early to mid-afternoon. An elevated hail threat and possibly some damaging winds will be possible with any thunderstorms that reach severe limits over East/Northeast Arkansas and the Missouri Bootheel. This convective activity may weaken somewhat as it moves into West Tennessee/Northwest Mississippi initially but will move into an environment with better instability and moderately steep mid-level lapse rates later this afternoon into this evening. 0-3 km storm relative helicity values between 200-250 m2/s2 would favor some rotation in storms especially along and west of the Mississippi River. However, LCL's still remain quite high and that may negatively affect the development/occurrence of tornadic development into this evening. Updated grids will be available shortly. CJC && .DISCUSSION... (Today through Tuesday) Issued at 252 AM CDT Wed Oct 12 2022 Showers continue to linger for portions of northern Mississippi and areas around the Tennessee River. Expect these to dissipate by sunrise, leaving most of the Mid-South dry with temperatures in the low 60s. Later today, an upper level trough will continue to move southeast over the Ozarks Region, pushing a cold front into the Mid-South by the afternoon and evening hours. A severe weather threat exists for all of the Mid-South, with regions south of I-40 at the greatest threat to see high winds and large hail. Models agree that the region will see two rounds of rain and storms, with the first round being a thin line of convection that moves southeast from the Missouri Bootheel to the I-40 corridor before dissipating. A second line of thunderstorms is expected to develop in northeast Arkansas just along the front by the evening hours. The environment ahead of this line supports Lapse Rates of around 7 C/km and surface CAPE values around 1000-1500 J/kg. In addition, Storm Relative Helicity values are highest in regions south of I-40, with the greatest values in northeast Mississippi. Therefore, an isolated tornado cannot be ruled out for regions south of I-40. Therefore, expect the greatest severe threat to be focused along and south of I-40, with damaging winds, large hail, and an isolated tornado possible. By midnight, showers and storms should push out of the region, leaving behind drier air and cooler temperatures. High temperatures Thursday and Friday will be in the mid to upper 70s, with low relative humidity values. However, this pattern will not continue for long as the upper level trough moves farther east and weakens, allowing for southerly winds and moisture to return to the Mid-South by Saturday. Precipitable Water values will climb back to around 1.5in by Sunday. Luckily, the upper level trough will start to re-strengthen Sunday, bringing another cold front to the region. Precipitation chances will increase just ahead of the frontal passage, with the highest totals being around 0.25 inches. Behind the front, expect another cool and dry pattern. The cold air associated with this air mass is deeper, allowing for high temperatures Tuesday and Wednesday to stay in the low to mid 60s across most of the region. By the end of next week, models show winds switching back to a southerly direction and temperatures increasing to the low 70s. ANS && .AVIATION... (18Z TAFS) Issued at 1243 PM CDT Wed Oct 12 2022 Showers and thunderstorms over NE AR will gradually begin to move ESE into W TN and N MS this afternoon into this evening. Best chance for convection at JBR will be through 21Z. MEM/MKL between 19-02z, and TUP between 01-04Z. S/SW winds will veer NW/NNW with passage of cold front. VFR conditions expected outside of thunderstorms. CJC && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. && PUBLIC FORECAST...CJC AVIATION...CJC
Hazardous weather outlook, Oct 12, 5:03 AM CDT, 10 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 503 AM CDT Wed Oct 12 2022 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-131215- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 503 AM CDT Wed Oct 12 2022 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight Some severe thunderstorms are expected by the afternoon and evening hours, with the main threats being damaging winds, large hail, and an isolated tornado. Regions south of I-40, especially in northeast Mississippi have the highest chance of seeing these threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Starting Thursday, there exists Elevated Fire Danger across most of the region due to dry fuels, low Relative Humidity, and gusty winds. By Saturday, the threat will diminish. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Oct 12, 2:45 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Memphis TN
245 PM CDT Wed Oct 12 2022
TNZ021-022-054-055-122015-
Carroll TN-Henderson TN-Benton TN-Decatur TN-
245 PM CDT Wed Oct 12 2022
...A strong thunderstorm will impact portions of northeastern
Henderson, southwestern Benton, southeastern Carroll and northern
Decatur Counties through 315 PM CDT...
At 244 PM CDT, Doppler radar was tracking a strong thunderstorm over
Wildersville, or near Natchez Trace State Park, moving east at 40
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lexington, Natchez Trace State Park, Natchez Trace State Forest,
Parsons, Parkers Crossroads, Wildersville, Parker's Cross Roads,
Jeannette, Union Cross, Holladay, Sugar Tree, Timberlake, Hickory
Forks, Yuma, Cozette and Bible Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3574 8801 3573 8803 3571 8803 3568 8802
3563 8843 3581 8849 3596 8804 3575 8801
TIME...MOT...LOC 1944Z 256DEG 35KT 3576 8835
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SMWSpecial weather statement, Oct 12, 2:50 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Memphis TN
250 PM CDT Wed Oct 12 2022
ARZ035-036-048-122015-
St. Francis AR-Cross AR-Crittenden AR-
250 PM CDT Wed Oct 12 2022
...A strong thunderstorm will impact portions of northeastern St.
Francis, southwestern Crittenden and southeastern Cross Counties
through 315 PM CDT...
At 250 PM CDT, Doppler radar was tracking a strong thunderstorm near
Madison, moving east at 45 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Forrest City, Hughes, Madison, Village Creek State Park, Widener,
Anthonyville, Jennette, Simsboro, New Home, Kate, Cottonwood Corner,
Browns, Jonquil, New Castle, Tarsus, Round Pond, Blackfish, Neuhardt,
Democrat and Kinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3498 9080 3516 9077 3520 9033 3492 9032
TIME...MOT...LOC 1950Z 263DEG 39KT 3507 9071
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
SMWSpecial weather statement, Oct 12, 2:54 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Memphis TN
254 PM CDT Wed Oct 12 2022
TNZ052>054-122030-
Henderson TN-Chester TN-Madison TN-
254 PM CDT Wed Oct 12 2022
...A strong thunderstorm will impact portions of western Henderson,
central Madison and northern Chester Counties through 330 PM CDT...
At 254 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bemis, or near Jackson, moving east at 50 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jackson, Lexington, Henderson, Bemis, Reagan, Blue Goose, Jacks
Creek, Mifflin, Bargerton, Parkers Crossroads, Medon, Pinson, Beech
Bluff, Westover, Madison Hall, Juno, Maple Grove, Middle Fork,
Timberlake and Hinson Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3543 8893 3566 8895 3576 8839 3548 8834
TIME...MOT...LOC 1954Z 260DEG 42KT 3558 8886
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SMWSpecial weather statement, Oct 12, 2:59 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Memphis TN
259 PM CDT Wed Oct 12 2022
MSZ002-003-TNZ089-090-122030-
Marshall MS-Benton MS-Hardeman TN-Fayette TN-
259 PM CDT Wed Oct 12 2022
...Strong thunderstorms will impact portions of northern Marshall,
northern Benton, southeastern Fayette and southern Hardeman Counties
through 330 PM CDT...
At 259 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Whiteville to Byhalia. Movement was
southeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Holly Springs, Bolivar, Lamar, Whiteville, Byhalia, Snow Lake Shores,
Canaan, Mt Pleasant, Lagrange, Michigan City, Red Banks, Slayden,
Rossville, Moscow, Williston, Grand Junction, Hornsby, La Grange,
Hickory Valley and Saulsbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3468 8939 3481 8972 3489 8972 3534 8917
3522 8878 3519 8878
TIME...MOT...LOC 1959Z 294DEG 32KT 3527 8918 3487 8967
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Oct 12, 3:02 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Memphis TN
302 PM CDT Wed Oct 12 2022
ARZ048-049-122030-
St. Francis AR-Lee AR-
302 PM CDT Wed Oct 12 2022
...A strong thunderstorm will impact portions of northern Lee and
southwestern St. Francis Counties through 330 PM CDT...
At 302 PM CDT, Doppler radar was tracking a strong thunderstorm near
New Salem, or near Palestine, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Forrest City, Madison, Palestine, Widener, Haynes, Brickeys, Cody,
Gill, Bonair, Westor, Dansby, New Castle, Four Forks, Dodsons Corner,
Heustess, Ball Point and Tongin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3481 9096 3495 9100 3507 9067 3484 9056
TIME...MOT...LOC 2002Z 256DEG 28KT 3490 9093
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SMWSpecial weather statement, Oct 12, 3:19 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Memphis TN
319 PM CDT Wed Oct 12 2022
MSZ002>005-TNZ053-090-091-122045-
Tippah MS-Marshall MS-Benton MS-Alcorn MS-Hardeman TN-Chester TN-
McNairy TN-
319 PM CDT Wed Oct 12 2022
...Strong thunderstorms will impact portions of northeastern
Marshall, Tippah, Benton, Alcorn, Hardeman, McNairy and southwestern
Chester Counties through 345 PM CDT...
At 319 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Silerton to 8 miles northwest of
Pocahontas to near Canaan to near Snow Lake Shores. Movement was
southeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Corinth, Holly Springs, Bolivar, Ripley, Selmer, Big Hill Pond State
Park, Lamar, Adamsville, Blue Mountain, Snow Lake Shores, Silerton,
Masseyville, Theo, Canaan, Pocahontas, Hinkle, Gravestown, Robertson,
McNairy and Walnut.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3479 8855 3475 8861 3476 8872 3469 8872
3460 8888 3460 8899 3481 8946 3500 8922
3500 8920 3501 8920 3515 8908 3540 8906
3527 8839 3506 8838
TIME...MOT...LOC 2019Z 298DEG 39KT 3530 8880 3514 8893 3497 8905 3478
8932
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 1:32 PM CDT | Special Weather Statement | MEG | Tipton | 43 min |
| Oct 12, 2:16 PM CDT | Special Weather Statement | MEG | Fayette, Shelby | 44 min |
| Oct 12, 2:24 PM CDT | Special Weather Statement | MEG | Haywood, Madison | 36 min |
| Oct 12, 2:45 PM CDT | Special Weather Statement | MEG | Henderson | 30 min |
| Oct 12, 2:54 PM CDT | Special Weather Statement | MEG | Henderson, Madison | 36 min |
| Oct 12, 2:59 PM CDT | Special Weather Statement | MEG | Hardeman | 31 min |
| Oct 12, 3:19 PM CDT | Special Weather Statement | MEG | Hardeman, McNairy | 26 min |
| Oct 12, 3:30 PM CDT | Special Weather Statement | MEG | Decatur, Henderson | 30 min |
| Oct 12, 3:43 PM CDT | Special Weather Statement | MEG | Hardin, McNairy | 32 min |
| Oct 12, 4:10 PM CDT | Special Weather Statement | MEG | Hardin | 35 min |
| Oct 12, 10:48 AM CDT | Special Weather Statement | MEG | Clay | 42 min |
| Oct 12, 11:12 AM CDT | Special Weather Statement | MEG | Clay | 33 min |
| Oct 12, 11:23 AM CDT | Severe Thunderstorm Warning | MEG | Clay | 10 min |
| Oct 12, 1:35 PM CDT | Special Weather Statement | MEG | Crittenden | 40 min |
| Oct 12, 2:50 PM CDT | Special Weather Statement | MEG | St. Francis | 25 min |
| Oct 12, 3:02 PM CDT | Special Weather Statement | MEG | St. Francis | 28 min |
Nearby
Red Flag Warnings in Tennessee, 2022Red Flag Warnings in Arkansas, 2022Red Flag Warnings in Missouri, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.